Tornadoes · United States · Ohio · 2025

EF0 tornado, Five Pts to Centerville, Ohio, April 2, 2025

From Five Pts to Centerville, this EF0 tornado ran 3.0 miles across Warren and Montgomery counties on April 2, 2025, touching down at 12:58 AM EDT and reaching 200 yards wide. It killed nobody, and did $60,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
April 2, 2025
Touchdown
12:58 AM EDT (04:58 UTC)
Lifted
1:01 AM EDT (05:01 UTC)
On the ground
3 minutes
Path length
3.0 miles (4.8 km)
Path width
200 yards (183 m)
Deaths
0
Injuries
0
Property damage
$60,000
Counties
Warren and Montgomery counties
Touchdown point
39.572, -84.161
Lift-off point
39.601, -84.119
Record number
2504022258-01

The damage survey

12 damage points were recorded along this path by NWS ILN, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 80 mph.

  • Large tree uprooted near U.S. 22.
  • Concrete blocks knocked onto vehicle.
  • Significant tree debris in road, blocking road. Two large trees downed over road.
  • Some siding removed from outbuilding. Partial roof lifted/removal.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

Thunderstorms developed during the late evening and continued into the overnight hours as a strong low pressure system lifted northeast through the Ohio Valley.

The tornado developed just to the east of State Route 48 and north of East Lytle 5 Points Road, where extensive tree damage was observed within the Winding Creek neighborhood. Several homes along Winding Run Boulevard also sustained some minor siding damage. The tornado moved northeast and entered Montgomery County, just south of Elk Creek Drive at 2359EST, April 2nd. The tornado moved northeast across far southeastern Montgomery County before ending near Clyo Road at 0001EST, April 3rd.

The tornado initially developed just east of State Route 48 in Warren County, at 2358EST, April 2nd. The tornado moved northeast and entered Montgomery County at 2359 EST, just south of Elk Creek Drive. As the tornado moved northeast across far southeast Montgomery County, it cause sporadic tree damage. More large trees were uprooted and damaged along a portion of East Social Row Road, east of Mount Holly Avenue. Tree damage was also noted farther to the northeast near and along Nutt Road and Clyo Road, where the tornado dissipated at 0001EST, April 3rd.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.

The county was under a tornado watch, issued at 01:15 UTC and running to 06:11 UTC.

Issued (UTC)ExpiredProductOffice
14:00 UTC00:10 UTCWind AdvisoryILN
00:00 UTC18:52 UTCFlood WatchILN
01:15 UTC06:11 UTCTornado WatchILN
04:12 UTC05:00 UTCSevere Thunderstorm WarningILN
04:47 UTC05:30 UTCSevere Thunderstorm WarningILN
05:01 UTC05:08 UTCTornado WarningILN
05:07 UTC05:19 UTCTornado WarningILN

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Enhanced Risk, with a 0.10 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 00:55 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the tornado touched down at Apr 2, 10:43 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 2, 10:43 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1043 PM EDT Wed Apr 2 2025

.SYNOPSIS...
Strong low pressure brings the chance of severe storms and heavy
rain this evening into tonight. Additional waves of low pressure
will cause more rounds of storms with heavy rain Thursday night
through Sunday morning.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Axis of thunderstorms moving in the area has a mixture of bowing
segments and supercells. This will continue to track across the
forecast area through the night with some decrease in intensity
expected as it gets further east. Strong shear with highly curved
hodographs support the potential for tornadoes in addition to strong
to damaging straight-line winds. Isolated large hail cannot be ruled
out but will not be the primary hazard with this event. In addition,
there will be some locally heavy rainfall, but that should be fairly
transient, so while flooding potential in non-zero, it is on the
lower end of threat.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
As the cold front moves through the area Thursday morning, dry air
likely keeps most of the day on the drier side, but PoPs continue to
be mentioned for southern Ohio, northern Kentucky, and southeast
Indiana. With the remnant cold pool boundary likely south of the
area, destabilization and severe weather appears considerably lower
than previously anticipated. This is shows well through the Day 2 SPC
Severe Weather Outlook update earlier this afternoon which limits any
severe threat to the far south (northern Kentucky and southern
Ohio). Depending on the advancement of the convective outflow
overnight, these may be lowered even more.

In response to a shortwave moving northward through the Mississippi
Valley, deep moisture advection occurs Thursday afternoon into the
evening hours. PoPs return and expand across the whole area during
the evening and into the overnight. An additional 1-2 inches is
forecast with this period, with locally higher amounts possible in
convective downpours. Isolated flash flooding is possible, but the
main concern will be the increasing coverage of areal flooding and
rising creeks and rivers due to saturated ground. Most area rivers
will begin to respond to this period of rain as a result.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The active pattern with widespread showers and thunderstorms will
continue through the weekend as moist southwest flow aloft continues
and several waves of low pressure move east along a quasi-stationary
boundary draped across the Ohio Valley region.

By Friday morning, the boundary should be right along the Ohio
River, but it is forecast to lift north as a warm front Friday
afternoon into Friday night as a somewhat stronger surface wave
develops back to our west. Depending on how far north the front makes
it, we may get into somewhat of a lull in pcpn heading into Friday
night. However, the boundary and pcpn will sag back down into our
area from the northwest through the day on Saturday with another wave
then riding east along the boundary Saturday night into Sunday,
bringing the last round of significant pcpn.

There will be at least a low end severe threat for Friday into
Friday evening, but this will be dependent on how far the front makes
it and the amount of surface based instability that is able to
develop. There could also be a lower end severe threat across our
southeast Saturday afternoon/evening, again dependent on the exact
placement of the boundary and the amount of instability present. But
all in all, the main threat through the weekend remains the potential
for flooding, given the multiple rounds of showers/storms and
periods of heavy rain.

The main axis of heaviest QPF totals still looks to nose up into the
Tri-State area, but our entire area will see more than enough
rainfall through the weekend to result in significant rises on area
creeks and streams, as well as river flooding.

A significant pattern change will develop through the later portions
of the long term period as a deep upper level trough settles in
across the Great Lakes region. This will lead to unseasonably cool
temperatures and some lower end chances for showers Monday through
Wednesday.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Strong wind fields will continue across the region for the first half
of the period with gusty south winds and low level wind shear. A
broad axis of showers and thunderstorms moving into western Indiana
will push across the region during the early part of the TAF period.
There will be a brief more intense period of storms that will move
across the terminals between 03Z and 06Z. Showers and thunderstorms
will decrease during the later part of the night but some MVFR
ceilings will be developing as the precipitation winds down.

A cold front will move across the TAF sites from 12Z to 15Z. Winds
will be decreasing as the front moves through. In addition, the MVFR
ceilings are forecast to improve shortly after frontal passage. This
will leave VFR conditions with westerly winds around 10 kt.

OUTLOOK...Periods of showers and thunderstorms will occur Thursday
night into Sunday. This will result in MVFR/IFR conditions from time
to time.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Sunday morning for KYZ089>100.
IN...Flood Watch through Sunday morning for INZ050-058-059-066-073>075-
     080.

&&

SYNOPSIS...McGinnis
NEAR TERM...
SHORT TERM...McGinnis
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, Apr 2, 8:16 PM EDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
816 PM EDT Wed Apr 2 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-031000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
816 PM EDT Wed Apr 2 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
SUNDAY MORNING...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Severe storms are expected tonight. Damaging winds will be the main
threat, although large hail and a few tornadoes will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

In the hours before

Special weather statement, Apr 2, 11:23 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1123 PM EDT Wed Apr 2 2025

OHZ026-043-044-051-052-030415-
Champaign OH-Logan OH-Shelby OH-Hardin OH-Miami OH-
1123 PM EDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SHELBY...
NORTHWESTERN CHAMPAIGN...LOGAN...SOUTH CENTRAL HARDIN AND NORTHERN
MIAMI COUNTIES THROUGH 1215 AM EDT...

At 1122 PM EDT, a strong thunderstorm was located over Sidney, moving
northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Newbern, New Jerusalem, Lockington, Ridgeway, Covington, Fort
Loramie, Kiser Lake State Park, Hardin, Pemberton, Piqua, West
Mansfield, Logansville, Bloomer, Sidney, Plattsville, Port Jefferson,
Newport, Huntsville, Polo, and Rushsylvania.

This includes I-75 in Ohio between mile markers 77 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

A Tornado Watch remains in effect until 400 AM EDT for central and
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4051 8352 4040 8353 4012 8402 4003 8443
      4004 8443 4034 8442 4055 8355
TIME...MOT...LOC 0322Z 239DEG 52KT 4029 8412

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KC

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Cncnati-Daytn, OH (KILN), 00:00Z

5.0 hours before the tornado, 34 km from the path. April 3, 2025.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 539 joules per kilogram, CIN -13, lifted condensation level 1448 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 199 square meters per square second, 0 to 6 km bulk shear 44 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-13 J/kg
Surface CAPE
1153 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km bulk shear
27 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0
0-3 km lapse rate
6.7 K/km

Open this sounding in Storm Lab

Cncnati-Daytn, OH (KILN), 12:00Z

7.0 hours after it, 34 km from the path. April 3, 2025.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 5 joules per kilogram, CIN -10, lifted condensation level 709 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 189 square meters per square second, 0 to 6 km bulk shear 51 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-10 J/kg
Surface CAPE
65 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
51 kt
0-1 km bulk shear
33 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
5.2 K/km

Open this sounding in Storm Lab

The surface observations

Dayton (MGY), 7 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
03:00 UTC 291005.8
03:05 UTC 1005.8
03:10 UTC 291005.8-RA
03:15 UTC 271006.1-RA
03:20 UTC 301006.1-RA
03:25 UTC 281006.1-RA
03:30 UTC 231006.4-RA
03:35 UTC200° 13 kt1006.8-RA
03:40 UTC 261006.8
03:45 UTC 271006.8-RA
03:50 UTC 19 kt261006.8-RA
03:53 UTC7561190° 19 kt271006.8-RA
03:55 UTC 241006.8-RA
04:00 UTC190° 17 kt1006.8-RA
04:05 UTC190° 15 kt211006.8RA
04:10 UTC190° 16 kt1006.8RA
04:15 UTC180° 16 kt1006.4RA
04:20 UTC180° 16 kt1006.4-RA
04:23 UTC7162180° 15 kt251006.4-TSRA
04:25 UTC180° 14 kt191006.1-RA
04:30 UTC180° 15 kt211006.4-RA
04:35 UTC190° 14 kt1006.8RA
04:40 UTC190° 15 kt1006.8RA
04:44 UTC7063190° 12 kt241006.4VCTS RA
04:45 UTC190° 11 kt1006.4RA
04:50 UTC190° 9 kt1006.4-RA
04:53 UTC7063150° 7 kt1005.4-TSRA
05:00 UTC6862240° 27 kt511010.2+TSRA
05:00 UTC 1010.2+RA
05:05 UTC 241009.8+RA BR
05:09 UTC6460240° 17 kt341010.2+TSRA BR
05:10 UTC 281010.2+RA BR
05:12 UTC6460230° 19 kt301010.5+TSRA BR
05:15 UTC230° 13 kt181010.2+RA BR
05:17 UTC6360230° 13 kt291010.2+TSRA BR
05:20 UTC230° 13 kt1010.2RA BR
05:25 UTC220° 11 kt191010.2+RA BR
05:27 UTC6360210° 10 kt211009.8VCTS +RA BR
05:30 UTC210° 10 kt1009.8+RA BR
05:32 UTC6360210° 9 kt201009.8+TSRA BR
05:35 UTC210° 11 kt1010.2+RA BR
05:40 UTC210° 11 kt161010.2+RA BR
05:45 UTC210° 11 kt1010.2+RA BR
05:46 UTC6360210° 11 kt191009.8+TSRA BR
05:50 UTC200° 8 kt1009.5+RA BR
05:53 UTC6260190° 9 kt1009.5VCTS +RA BR
05:55 UTC190° 8 kt1009.1+RA BR
06:00 UTC180° 9 kt1008.8RA BR
06:05 UTC180° 10 kt1009.1RA BR
06:10 UTC180° 14 kt1009.5RA
06:11 UTC6360180° 15 kt1009.5RA
06:15 UTC180° 13 kt1009.5-RA
06:20 UTC190° 14 kt1009.5-RA
06:25 UTC190° 14 kt1009.5-RA
06:30 UTC190° 13 kt1009.1RA
06:35 UTC190° 15 kt1009.1RA BR
06:40 UTC200° 11 kt191009.1-RA BR
06:45 UTC200° 11 kt171009.1-RA
06:50 UTC200° 11 kt1009.1-RA
06:53 UTC6460200° 13 kt1009.1-RA
06:55 UTC200° 11 kt171009.1-RA

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Cincinnati radar (KILN), 33 km away, was scanning. The volume nearest the touchdown began at 04:58 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
04:43 UTCTSTM WND DMG1 Ne GroesbeckHamilton, OHLarge tree limbs downed.
04:51 UTCTSTM WND DMG3 Sw CarlisleWarren, OHLarge tree down house along Foxboro Court. Time estimated by radar.
04:52 UTCTSTM WND DMG1 Sse ForestvilleHamilton, OHSoftwood trees uprooted and snapped.
04:52 UTCTSTM WND GST 722 W Turpin HillsHamilton, OHASOS station KLUK Cincinnati Lunken Field.
04:53 UTCTSTM WND DMG1 Sse ForestvilleHamilton, OHMultiple large limbs were downed.
04:55 UTCTSTM WND DMG1 Ese MoraineMontgomery, OHPieces of roofing blown off.
04:55 UTCTSTM WND GST 563 Nw LebanonWarren, OHAWOS station KI68 Warren County Airport.
04:56 UTCTSTM WND DMG1 E Indian HillHamilton, OHLarge trees uprooted with root balls.
04:57 UTCTSTM WND DMG1 Sse MoraineMontgomery, OHPower pole and lines downed.
04:57 UTCTSTM WND DMG1 Sw Day HeightsClermont, OHLarge tree downed through home along Wolfpen Run. Time estimated.
04:58 UTCTSTM WND DMG1 Sw OakwoodMontgomery, OHLarge mature tree uprooted.
04:58 UTCTSTM WND DMG3 Se CentervilleMontgomery, OHCorrects previous tstm wnd dmg report from 3 SE Centerville. Trees down on Nutt and Clyo. Time estimated from RADAR.
04:58 UTCTSTM WND DMG3 Sse CentervilleMontgomery, OHTrees down on East Social Row. Time estimated from RADAR.
04:58 UTCTSTM WND DMG4 S CentervilleWarren, OHSiding ripped down from homes. Trees downed.
04:58 UTCTORNADO4 S CentervilleWarren, OHNWS damage survey confirmed an EF0 tornado from far northern Warren County into southeastern Montgomery County Ohio. Maximum estimated winds of 80 mph with a path length of approximately 3.0 miles.
05:00 UTCTSTM WND DMG1 Ese Mount ReposeClermont, OHShed destroyed. Time estimated.
05:00 UTCTSTM WND GST 593 N SpringboroMontgomery, OHASOS station KMGY Dayton Wright Brothers Airport.
05:00 UTCTSTM WND GST 722 W Turpin HillsHamilton, OHASOS station KLUK Cincinnati Lunken Field.
05:02 UTCTORNADO2 E MainevilleWarren, OHNWS damage survey confirmed an EF0 south of Morrow, Ohio. Estimated max winds of 80 mph, with a path length of 8.7 miles.
05:03 UTCTSTM WND DMG1 E Cherry GroveClermont, OHSeveral mature trees uprooted or had large limbs split off.
05:03 UTCTSTM WND DMG2 E Mount ReposeClermont, OHSome minor roof and siding damage to structure along Deerfield Road. Some tree damage in the vicinity, too. Time estimated.
05:03 UTCTSTM WND DMG3 Sw MorrowWarren, OHApprox 20 to 30 trees impacted.
05:16 UTCNON-TSTM WND GST 462 W BataviaClermont, OHAWOS station KI69 Clermont County Airport.
05:17 UTCTORNADO1 N FayettevilleBrown, OHA tornado touched down in northern Brown County, Ohio, causing damage to a barn and would continue to damage trees as it tracked northeast through northern Highland and southern Clinton. Time estimated by radar.
05:19 UTCTORNADO2 N Saint MartinClinton, OHNWS damage survey confirmed an EF0 tornado, with maximum estimated winds of 80 mph and length of 2.7 miles.
05:20 UTCTSTM WND DMG4 Ne WilmingtonClinton, OHOuter walls of barn collapsed.
05:21 UTCTSTM WND DMG2 Ene LynchburgHighland, OHFour power poles were downed.
05:21 UTCTSTM WND DMG3 Ene LynchburgHighland, OHMultiple power poles snapped. Wall collapse at barn.
05:24 UTCTSTM WND GST 583 Ese WilmingtonClinton, OHCorrects previous report. KILN ASOS.
05:26 UTCTSTM WND DMG3 Ssw FranklinWarren, OHLarge limbs downed.
05:26 UTCTSTM WND DMG4 W HillsboroHighland, OHMultiple trees were downed.
05:28 UTCTSTM WND GST 583 Ese WilmingtonClinton, OHASOS station KILN Wilmington Air Park.
05:29 UTCTORNADO3 Ssw SabinaClinton, OHA tornado touched down in eastern Clinton County, Ohio, just south of Sabina. Damage to barns, silos and trees were observed between Clinton and Fayette Counties in Ohio. Time estimated by radar.
05:40 UTCTSTM WND DMG3 W FranklinWarren, OHLarge tree uprooted and downed onto home.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2025 tornado in OhioEvery tornado in Ohio since 1950Warnings in force in Ohio nowThe forecast where you are

The other tornadoes of April 2, 2025

87 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
April 25:13 AM CDTEF1Osage, OK3.7250$10,000
April 26:37 AM CDTEF1Tulsa, OK10.7600$575,000
April 27:29 AM CDTEF2Vernon, MO6.5200$500,000
April 27:30 AM CDTEF1Vernon, MO16.6200$1.2 million
April 28:34 AM CDTEF2Cooper, MO6.1200$100,000
April 211:00 AM MSTUnratedMaricopa, AZ0.55
April 23:13 PM CDTEF3Crawford, MO21.9200$685,000
April 23:16 PM CDTEF1Howell, MO1.1350$10,000
April 23:40 PM CDTEF0Logan, IL12.730
April 24:21 PM CDTEF0Madison, TN1.9150$50,000
April 25:00 PM CDTEF1Iroquois, IL2.3400
April 25:05 PM CDTEF2Bond, IL22.82001$385,000
April 25:09 PM CDTEF0Iroquois, IL2.2300
April 25:32 PM CDTEF1Ripley, MO1.1125$185,000
April 25:56 PM CDTEF2Randolph, AR24.6500$250,000
April 25:56 PM CDTEF2Arkansas, AR8.3100
April 25:59 PM CDTEF1Poinsett, AR7.5400$50,000
April 26:08 PM CDTEF1Effingham, IL2.5125
April 26:13 PM CDTEF2Wayne, MO8.3175$630,000
April 26:21 PM CDTEF1Arkansas, AR0.950
April 26:23 PM CDTEF1Effingham, IL8.3100
April 26:26 PM CDTEF3Poinsett, AR24.21,5008$4.0 million
April 26:28 PM CDTEF2Craighead, AR14.4700$750,000
April 26:29 PM CDTEF0Cumberland, IL4.0150
April 26:32 PM CDTEF2Stoddard, MO14.7600$20 million
April 26:33 PM CDTEF2Cumberland, IL to IN48.91,200$200,000
April 26:36 PM CDTEF1Butler, MO13.4125$2.0 million
April 26:40 PM CDTEF0Poinsett, AR6.575$20,000
April 26:48 PM CDTEF1Lafayette, AR7.6250$135,000
April 27:52 PM EDTEF1Marshall, IN17.8175$610,000
April 26:56 PM CDTEF1Cape Girardeau, MO to IL8.0150$765,000
April 27:02 PM CDTEF1Clark, IL8.1200
April 27:08 PM CDTEF1Union, IL10.050$35,000
April 27:17 PM CDTEF1Lafayette, AR0.375$50,000
April 28:24 PM EDTEF1Parke, IN10.8120$200,000
April 27:25 PM CDTEF0Union, IL1.125$5,000
April 27:30 PM CDTEF1Scott, MO1.0250$600,000
April 27:35 PM CDTEF0Crittenden, AR3.175$30,000
April 27:35 PM CDTEF2Johnson, IL6.2250$525,000
April 27:46 PM CDTEF1Steuben, IN to MI10.8600$200,000
April 28:49 PM EDTEF1Branch, MI3.7125$50,000
April 27:51 PM CDTEF1Williamson, IL3.375$175,000
April 28:00 PM CDTEF2Carlisle, KY9.7200$180,000
April 29:05 PM EDTEF2Hendricks, IN13.02001$1.2 million
April 28:14 PM CDTEF1Saline, IL5.0300$85,000
April 29:15 PM EDTEF1Hendricks, IN1.5300$200,000
April 28:15 PM CDTEF1Dyer, TN4.7100$1.9 million
April 28:18 PM CDTEF2Ballard, KY18.21,0004$3.2 million
April 28:23 PM CDTEF1Gallatin, IL9.2100$170,000
April 29:28 PM EDTEF1Hamilton, IN6.6150$600,000
April 28:35 PM CDTEF1Obion, TN9.3350$325,000
April 29:43 PM EDTEF2Madison, IN to IL, KY2.1250$200,000
April 28:43 PM CDTEF2Livingston, IL to KY12.0150$235,000
April 29:46 PM EDTEF1Madison, IN11.6150$400,000
April 28:51 PM CDTEF2Vanderburgh, IN10.6150$3.4 million
April 28:52 PM CDTEF1Posey, IN1.175$1.2 million
April 29:52 PM EDTEF0Madison, IN4.9100$300,000
April 28:55 PM CDTEF1Vanderburgh, IN17.0230$1.2 million
April 29:57 PM EDTEF2Madison, IN15.2200$3.2 million
April 29:00 PM CDTEF2Weakley, TN6.4350$250,000

All 88 of them

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.